Détection des zones de forte courbure sur la frontière d'un convexe du plan euclidien
Publications du Département de mathématiques (Lyon), no. 1A (1989), pp. 67-94.
@article{PDML_1989___1A_67_0,
     author = {Laboure, Marie-Jos\'e and Hivert, Marc and Jourlin, Michel},
     title = {D\'etection des zones de forte courbure sur la fronti\`ere d'un convexe du plan euclidien},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {67--94},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {1A},
     year = {1989},
     mrnumber = {1129262},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1989___1A_67_0/}
}
TY  - JOUR
AU  - Laboure, Marie-José
AU  - Hivert, Marc
AU  - Jourlin, Michel
TI  - Détection des zones de forte courbure sur la frontière d'un convexe du plan euclidien
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1989
DA  - 1989///
SP  - 67
EP  - 94
IS  - 1A
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1989___1A_67_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1129262
LA  - fr
ID  - PDML_1989___1A_67_0
ER  - 
Laboure, Marie-José; Hivert, Marc; Jourlin, Michel. Détection des zones de forte courbure sur la frontière d'un convexe du plan euclidien. Publications du Département de mathématiques (Lyon), no. 1A (1989), pp. 67-94. http://archive.numdam.org/item/PDML_1989___1A_67_0/

[1] I. M. Anderson and J.C. Bezsdek, Curvature and tangential deflection of discrete arcs, IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. PAMI-6, no 1, 1984, pp 27-40. | Zbl 0537.68093

[2] H. Lynn Beus and S. S. H. Tiu, An improved corner detection algorithm based on chain - coded plane curves, Pattern Recognation, vol. 20, no 3, 1987, pp 291-296.

[3] J. Roberge, A data reduction Algorithm for planar curves, Computer Vision, Graphics and Image Processing 29, 1985, pp 168-195. | Zbl 0622.68088

[4] Bentley, M. Shamos Optimal algorithms for structuring geographic data Proceedings of the symposium on topological data structure for geographic information system, Harvard University, 1977, pp 43-74.

[5] A. S. Besicovitch, Measure of asymmetry of convex curves, The Journal of the London Mathematical Society, vol 26, Part 2, 1951, no 102. | MR 41464 | Zbl 0042.16405